# SDR ASOA201612301384

- Difficulty date: December 30, 2016
- Submitted: December 31, 2016
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Bs 684-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK BS 684.0-830.4, RBL 9.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801-A17, 53-00-49-400-801-A17,  REO 670-53-00-343 REV M AND EC/TC REO 670-53-00-343.
